# SDR CALA2013100491738

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,419 hours, 23,822 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Proximity Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER FUEL PUMPS NOT TESTING CORRECTLY, NO CENTER  LT OR RT FUEL PUMPS LIGHT ON TEST.  ADJUSTED FUELING PNL PROX SW.
